Publication detail

On periodic solutions to second-order Duffing type equations

LOMTATIDZE, A. ŠREMR, J.

Original Title

On periodic solutions to second-order Duffing type equations

English Title

On periodic solutions to second-order Duffing type equations

Type

journal article in Web of Science

Language

en

Original Abstract

Sufficient and necessary conditions are found for the existence of a positive periodic solution to the Duffing type equation u"=p(t)u+q(t,u)u. The results obtained are compared with facts well known for the autonomous Duffing equation y"+ay-by3=0. Uniqueness of solutions and possible generalizations are discussed, as well.

English abstract

Sufficient and necessary conditions are found for the existence of a positive periodic solution to the Duffing type equation u"=p(t)u+q(t,u)u. The results obtained are compared with facts well known for the autonomous Duffing equation y"+ay-by3=0. Uniqueness of solutions and possible generalizations are discussed, as well.

Keywords

periodic solution;Duffing type equation;positive solution

Released

01.01.2018

Publisher

Elsevier

Location

GB - Velká Británie

Pages from

215

Pages to

242

Pages count

28

URL

BibTex


@article{BUT141842,
  author="Aleksandre {Lomtatidze} and Jiří {Šremr}",
  title="On periodic solutions to second-order Duffing type equations",
  annote="Sufficient and necessary conditions are found for the existence of a positive periodic solution to the Duffing type equation u"=p(t)u+q(t,u)u. The results obtained are compared with facts well known for the autonomous Duffing equation y"+ay-by3=0. Uniqueness of solutions and possible generalizations are discussed, as well.",
  address="Elsevier",
  chapter="141842",
  doi="10.1016/j.nonrwa.2017.09.001",
  howpublished="print",
  institution="Elsevier",
  number="40",
  volume="2018",
  year="2018",
  month="january",
  pages="215--242",
  publisher="Elsevier",
  type="journal article in Web of Science"
}